RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 4, Pages 187–200 (Mi izv3569)  

This article is cited in 14 scientific papers (total in 14 papers)

The zeta function of an ordinary differential equation on a finite interval

L. A. Dikii


Full text: PDF file (1151 kB)

Bibliographic databases:
Received: 10.04.1954

Citation: L. A. Dikii, “The zeta function of an ordinary differential equation on a finite interval”, Izv. Akad. Nauk SSSR Ser. Mat., 19:4 (1955), 187–200

Citation in format AMSBIB
\Bibitem{Dik55}
\by L.~A.~Dikii
\paper The zeta function of an ordinary differential equation on a finite interval
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 4
\pages 187--200
\mathnet{http://mi.mathnet.ru/izv3569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=73035}
\zmath{https://zbmath.org/?q=an:0068.29503}


Linking options:
  • http://mi.mathnet.ru/eng/izv3569
  • http://mi.mathnet.ru/eng/izv/v19/i4/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Its, V. B. Matveev, “Schrödinger operators with finite-gap spectrum and $N$-soliton solutions of the Korteweg–de Vries equation”, Theoret. and Math. Phys., 23:1 (1975), 343–355  mathnet  crossref  mathscinet
    2. I. M. Gel'fand, L. A. Dikii, “Asimptotic benaviour of the resolvent of Sturm–LiouvilleI equations and the algebra of the Korteweg–de Vries equations”, Russian Math. Surveys, 30:5 (1975), 77–113  mathnet  crossref  mathscinet  zmath
    3. I. M. Gel'fand, L. A. Dikii, “Fractional powers of operators and Hamiltonian systems”, Funct. Anal. Appl., 10:4 (1976), 259–273  mathnet  crossref  mathscinet  zmath
    4. I. M. Gel'fand, L. A. Dikii, “The resolvent and Hamiltonian systems”, Funct. Anal. Appl., 11:2 (1977), 93–105  mathnet  crossref  mathscinet  zmath
    5. V. A. Sadovnichii, V. E. Podolskii, “A class of Sturm–Liouville operators and approximate calculation of the first eigenvalues”, Sb. Math., 189:1 (1998), 129–145  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. V. Dubrovskii, “Regularized traces of nonselfadjoint operators”, Math. Notes, 65:5 (1999), 658–662  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. M. Savchuk, A. A. Shkalikov, “Trace Formula for Sturm–Liouville Operators with Singular Potentials”, Math. Notes, 69:3 (2001), 387–400  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators”, Russian Math. Surveys, 61:5 (2006), 885–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. I. D. Tsopanov, “Obschie formuly regulyarizovannykh sledov dlya integro-differentsialnykh operatorov”, Vladikavk. matem. zhurn., 9:4 (2007), 32–48  mathnet  mathscinet
    10. Sadovnichii V.A., Podol'skii V.E., “Traces of differential operators”, Differ. Equ., 45:4 (2009), 477–493  crossref  mathscinet  zmath  isi  elib  elib
    11. Maleko E.M., “O metode sledov rezolvent, vychislennykh tochno”, Vestnik Samarskogo gosudarstvennogo universiteta, 2011, no. 86, 37–52  mathnet  elib
    12. M. K. Kerimov, “Approximate computation of eigenvalues and eigenfunctions of Sturm–Liouville differential operators by applying the theory of regularized traces”, Comput. Math. Math. Phys., 52:3 (2012), 351–386  mathnet  crossref  zmath  adsnasa  isi  elib  elib
    13. Kuzovatov V.I., Kytmanov A.A., “Algorithm For Constructing An Analog of Plan'S Formula”, Program. Comput. Softw., 44:2 (2018), 100–104  crossref  isi
    14. V. I. Kuzovatov, “On one generalization of the Plan formula”, Russian Math. (Iz. VUZ), 62:5 (2018), 34–43  mathnet  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:656
    Full text:173
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019